# SDR BTIA20150804009

- Difficulty date: July 28, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,132 hours, 18,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A123864
- Part serial: G1974
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EVACUATION SYS PN 7A1238-64, SN G1974, FAILED TO DEPLOY SUCCESSFULLY DURING A SCHEDULED DEPLOYMENT TEST FROM ACFT REGISTRATION.
